Title of article
Parafermionic quasi-particle basis and fermionic-type characters Original Research Article
Author/Authors
P. Jacob، نويسنده , , P. Mathieu، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2002
Pages
29
From page
351
To page
379
Abstract
A quasi-particle basis of states for highest-weight modules in Zk parafermionic conformal theories is displayed. It is formulated in terms of an effective exclusion principle constraining strings of k fundamental parafermionic modes. The states of a module are then built by a simple filling process, with no singular-vector subtractions. That results in fermionic-sum representations of the characters, which are exactly the Lepowsky–Primc expressions. We also stress that the underlying combinatorics—which is the one pertaining to the Andrews–Gordon identities—has a remarkably natural parafermionic interpretation.
Journal title
Nuclear Physics B
Serial Year
2002
Journal title
Nuclear Physics B
Record number
883544
Link To Document